# SDR DALA12016770937

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 62,359 hours, 47,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1287 TO 1297  AT AFT CARGO COMPARTMENT.  SECTION OF LONGERON 22L WAS REPLACED IAW SRM 53-02, FIG 18.
